Alert archive / West Virginia / Severe Thunderstorm Warnings in 2026
Severe Thunderstorm Warning 13, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Feb 20, 2026, 12:08 AM EST for Tyler County, West Virginia. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 20, 2026, 12:08 AM EST (05:08 UTC)
- Expired
- Feb 20, 2026, 12:45 AM EST
- In force
- 37 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Tyler County, WV
The radar
The Pittsburgh radar (KPBZ), 122 km from the middle of the area, began a volume at 05:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 5.1 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 758 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 160 m²/s²
- 0-3 km storm-relative helicity
- 231 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
924
WUUS51 KRLX 200508
SVRRLX
WVC095-200545-
/O.NEW.KRLX.SV.W.0013.260220T0508Z-260220T0545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston WV
1208 AM EST Fri Feb 20 2026
The National Weather Service in Charleston West Virginia has issued a
* Severe Thunderstorm Warning for...
Northern Tyler County in northern West Virginia...
* Until 1245 AM EST.
* At 1208 AM EST, a severe thunderstorm was located over
Middlebourne, moving northeast at 50 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
* Locations impacted include...
Middlebourne, Sistersville, Alma, and Lima.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3958 8089 3960 8085 3959 8085 3958 8083
3956 8082 3954 8078 3953 8077 3951 8074
3948 8071 3947 8069 3938 8082 3953 8105
3960 8095
TIME...MOT...LOC 0508Z 233DEG 44KT 3952 8094
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
011 follow-up statement
528
WWUS51 KRLX 200537 RRA
SVSRLX
Severe Weather Statement
National Weather Service Charleston WV
1237 AM EST Fri Feb 20 2026
WVC095-200547-
/O.EXP.KRLX.SV.W.0013.000000T0000Z-260220T0545Z/
Tyler WV-
1237 AM EST Fri Feb 20 2026
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN TYLER COUNTY WILL
EXPIRE AT 1245 AM EST...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However, small
hail and heavy rain are still possible with this thunderstorm.
&&
LAT...LON 3958 8089 3960 8085 3959 8085 3958 8083
3956 8082 3954 8078 3953 8077 3951 8074
3948 8071 3947 8069 3938 8082 3953 8105
3960 8095
TIME...MOT...LOC 0537Z 233DEG 44KT 3973 8057
$$
01What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 19, 7:04 PM EST, 5 hours 4 minutes earlier. Its key messages:
- 1) Marginal Risk for severe thunderstorms in southeast Ohio, northeast Kentucky, and along the Ohio River on the WV side as well today and tonight.
- 2) Flooding concerns: Marginal Risk for excessive rainfall area wide through tonight. Locally heavy rain could lead to minor nuisance flooding, particularly in a heavier thunderstorm, and in the mountains where there is still residual snow and ice melt amid unseasonably mild weather. A Flood Watch has been issued for portions of NE Kentucky, SE Ohio, and most of West Virginia through Friday morning.
- 3) A pattern shift to colder weather will arrive over the weekend, with light snow showers possible Sunday into Monday, as lake- effect moisture flows into the middle Ohio Valley and central Appalachians, and a mid/upper-level low crosses and generates a potent offshore storm.
Area forecast discussion, Feb 19, 7:04 PM EST, 5 hours 4 minutes before
Area Forecast Discussion
National Weather Service Charleston WV
704 PM EST Thu Feb 19 2026
.WHAT HAS CHANGED...
A Marginal Risk for Excessive Rainfall exist for the entire area
through Friday morning.
A Flood Watch has been issued for portions of NE Kentucky, SE Ohio,
and most of West Virginia through Friday morning.
&&
.KEY MESSAGES...
- 1) Marginal Risk for severe thunderstorms in southeast Ohio,
northeast Kentucky, and along the Ohio River on the WV side as well
today and tonight.
- 2) Flooding concerns: Marginal Risk for excessive rainfall area
wide through tonight. Locally heavy rain could lead to minor
nuisance flooding, particularly in a heavier thunderstorm, and in
the mountains where there is still residual snow and ice melt amid
unseasonably mild weather. A Flood Watch has been issued for
portions of NE Kentucky, SE Ohio, and most of West Virginia through
Friday morning.
- 3) A pattern shift to colder weather will arrive over the weekend,
with light snow showers possible Sunday into Monday, as lake-
effect moisture flows into the middle Ohio Valley and central
Appalachians, and a mid/upper-level low crosses and generates a
potent offshore storm.
&&
.DISCUSSION...
KEY MESSAGE 1...
A surface low-pressure system located over the central states will
deepen as it moves north-northeast into Lake Michigan by Friday
morning. Meanwhile, a warm front will slowly lift north across our
area through tonight, followed by a cold front arriving early Friday
morning.
Parameter evaluation suggests favorable dynamics for triggering
thunderstorms this afternoon. Dewpoints in the mid to upper 50s,
PWATs around 1 inch (97th percentile), MLCAPE reaching 1,000 J/kg,
and deep-layer shear exceeding 50 to 60 knots are expected. These
parameters will likely sustain isolated showers and thunderstorms
capable of producing damaging winds. In addition, freezing levels
around 9,000 to 10,000 feet will allow for large hail to develop
within the tallest storms.
By this evening, the cold front will approach from the west,
tightening the pressure gradient and increasing gusty southerly
winds up to 25 knots. Slightly stronger dynamics will emerge, with
deep-layer shear exceeding 75 knots and SRH reaching 500 m2/s2. This
second batch of convection may produce additional severe storms
featuring damaging winds, large hail, and a few brief spin-ups,
lasting at least through midnight. Gusty southerly winds will
increase to 25 to 30 mph Friday afternoon before gradually subsiding
Friday evening.
The Storm Prediction Center maintains a Marginal Risk for severe
thunderstorms across NE Kentucky, SE Ohio, and a tier of counties
east of the Ohio River in West Virginia through tonight. The
probabilities for all three severe weather hazards (damaging winds,
large hail, and tornadoes) are indicated at 5%, 5%, and 2%,
respectively.
During this time, the area will reside in the warm sector of the
system, bringing unseasonably warm temperatures tonight into Friday.
A reinforcing cold front will then replace the warm, moist air with
a cooler, drier airmass, resulting in more seasonable temperatures
during the day Friday, and colder than normal temperatures by Friday
night into the weekend.
KEY MESSAGE 2...
Flooding Concerns: Although overall QPF amounts ranging from a half-
inch to one inch generally do not pose a significant hydrologic
threat, stronger, heavier thunderstorms this evening could produce
quick bursts of rainfall. These intense rates may lead to localized
ponding or rapid water rises, particularly in areas with poor
drainage and already saturated soils. Additionally, locally higher,
terrain enhanced rainfall amounts, combined with residual snow and
ice melt amid unseasonably mild temperatures, could result in
localized, minor high-water issues. Therefore, decided to issue a
Flood Watch for portions of SE OH, NE KY and most of WV through
Friday morning.
KEY MESSAGE 3...
Once the current storm moves out to sea, northwest winds will drag
moisture all the way down from the Great Lakes into the region.
Expect at least light snow accumulation as this moisture is forced
up into the higher terrain. The heaviest, most impactful snow will
fall on the wind-facing mountain slopes that get hit directly by
these lake-effect bands.
Snow across the lowlands will be mostly spotty. Any real
accumulation in the lower elevations will only happen if specific,
narrow bands of lake moisture manage to stretch that far.
A colder airmass filters in behind Friday's cold front, followed by
a large, deep pool of cold air plunging in from the northwest on
Sunday and Sunday night. Temperatures will plummet from Saturday
through Monday, dropping well below normal by the second half of the
weekend.
The chill will hit rock bottom early next workweek. With Monday
Highs: Mid-30s in the lowlands, and only in the 20s in the
mountains. Lows Monday night will plummet to around 20 degrees in
the lowlands, and down into the bitter teens in the mountains.
&&
.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
Showers and thunderstorms are leading to mixed conditions across
the area. Mostly VFR or MVFR outside of these storms, but IFR or
LIFR is possible in and around any of these cells. Large hail,
heavy rainfall, and damaging winds are the main hazards
associated with these storms, but this threat will wane
significantly after ~00z.
Another round of showers will move through overnight locking in
MVFR and IFR VIS and CIGs across much of the area. Allowed LLWS
at most sites around and after ~06z due to a 40 to 55kt
crossover LLJ. Winds will be variable, especially with
thunderstorms, but mostly out of the south to the southwest.
A cold front pushes through tomorrow and models predict SCT
to FEW CIGs in the wake of this front as well as gusty west to
southwest winds. Most sites will improve to VFR, except maybe
EKN or BKW if they cling on to the lower CIGs longer.
FORECAST CONFIDENCE: MEDIUM
ALTERNATE SCENARIOS: Conditions will vary around thunderstorms.
Timing, location, and intensity of showers and thunderstorms
could vary from the forecast. Timing of improvement to VFR may
also vary.
EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
UTC 1HRLY 22 23 00 01 02 03 04 05 06 07 08 09
EST 1HRLY 17 18 19 20 21 22 23 00 01 02 03 04
CRW CONSISTENCY H H H H H M M M M M M H
HTS CONSISTENCY H H M M M M M M M L H H
BKW CONSISTENCY M L H H L H M H H H M H
EKN CONSISTENCY M H M M H H H H H H M H
PKB CONSISTENCY H H H H H L H M H H H M
CKB CONSISTENCY M H H H H H M M M M M L
AFTER 00Z SATURDAY...
IFR conditions possible in snow and low ceilings, particularly
across the mountains from Saturday night through Sunday, possibly
Monday too.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Flood Watch through Friday morning for WVZ005>008-013>020-
026>032-039-040-517>526.
OH...Flood Watch through Friday morning for OHZ086-087.
KY...Flood Watch through Friday morning for KYZ101>103-105.
VA...None.
&&
DISCUSSION...ARJ
AVIATION...LTCIn the hours before
Local storm report, Feb 19, 7:32 PM EST, 4 hours 36 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
732 PM EST Thu Feb 19 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM Hail Grantsville 38.92N 81.10W
02/19/2026 M0.75 Inch Calhoun WV Trained Spotter
Trained spotter in Grantsville measured
penny size hail.
&&Special weather statement, Feb 19, 7:39 PM EST, 4 hours 29 minutes before
Special Weather Statement
National Weather Service Charleston WV
739 PM EST Thu Feb 19 2026
WVZ019-020-029>031-200130-
Doddridge WV-Harrison WV-Ritchie WV-Lewis WV-Gilmer WV-
739 PM EST Thu Feb 19 2026
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN RITCHIE...
SOUTHEASTERN DODDRIDGE...NORTHWESTERN GILMER...NORTHWESTERN LEWIS AND
SOUTHWESTERN HARRISON COUNTIES THROUGH 830 PM EST...
At 738 PM EST, Doppler radar was tracking a strong thunderstorm near
Glenville, moving northeast at 35 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Glenville, Salem, Auburn, Avon, Grove, Leopold, Troy, New Milton,
Newberne, Coxs Mills, Linn, Tanner, and Alum Bridge.
This includes Route 50 in West Virginia between mile markers 60 and
65.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3891 8090 3902 8100 3933 8061 3917 8041
TIME...MOT...LOC 0038Z 231DEG 32KT 3899 8094
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
25Local storm report, Feb 19, 8:15 PM EST, 3 hours 53 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
815 PM EST Thu Feb 19 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM Debris Flow 8 WNW Wayne 38.25N 82.58W
02/19/2026 Wayne WV 911 Call Center
Rock slide containing two large boulders
blocking one northbound lane of Route-52
near Centerville Road outside of Pritchard.
&&
RPYSpecial weather statement, Feb 19, 11:11 PM EST, 57 minutes before
Special Weather Statement National Weather Service Charleston WV 1111 PM EST Thu Feb 19 2026 OHZ085-WVZ008-009-017-200430- Meigs OH-Jackson WV-Wirt WV-Wood WV- 1111 PM EST Thu Feb 19 2026 ...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN MEIGS... NORTHWESTERN WIRT...NORTHERN JACKSON AND SOUTHWESTERN WOOD COUNTIES THROUGH 1130 PM EST... At 1111 PM EST, Doppler radar was tracking a strong thunderstorm near Racine, moving northeast at 50 mph. HAZARD...Pea size hail. SOURCE...Radar indicated. IMPACT...Minor hail damage to vegetation is possible. Locations impacted include... Racine, Forked Run State Park, Ravenswood, Mineralwells, Lubeck, Portland, Belleville, Reedsville, Greencastle, Morristown, and Rockport. This includes Interstate 77 in West Virginia between mile markers 150 and 169. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. Torrential rainfall is also occurring with this storm and may lead to localized flooding. Do not drive your vehicle through flooded roadways. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3890 8186 3901 8193 3922 8165 3912 8129 TIME...MOT...LOC 0411Z 237DEG 42KT 3901 8183 MAX HAIL SIZE...0.25 IN MAX WIND GUST...<30 MPH 01
Special weather statement, Feb 19, 11:47 PM EST, 21 minutes before
Special Weather Statement
National Weather Service Charleston WV
1147 PM EST Thu Feb 19 2026
OHZ066-067-200500-
Morgan OH-Perry OH-
1147 PM EST Thu Feb 19 2026
...A STRONG THUNDERSTORM WILL IMPACT EASTERN PERRY AND NORTHWESTERN
MORGAN COUNTIES THROUGH MIDNIGHT EST...
At 1147 PM EST, Doppler radar was tracking a strong thunderstorm near
McConnelsville, moving northeast at 50 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
McConnelsville, Malta, Bristol, Rendville, and Eagleport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3976 8165 3975 8164 3967 8164 3951 8195
3963 8211 3977 8193
TIME...MOT...LOC 0447Z 231DEG 44KT 3964 8195
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
01Special weather statement, Feb 20, 12:02 AM EST, 6 minutes before
Special Weather Statement
National Weather Service Charleston WV
1202 AM EST Fri Feb 20 2026
WVZ009-017-019-200515-
Wirt WV-Ritchie WV-Wood WV-
1202 AM EST Fri Feb 20 2026
...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL RITCHIE...
NORTHWESTERN WIRT AND CENTRAL WOOD COUNTIES THROUGH 1215 AM EST...
At 1202 AM EST, Doppler radar was tracking a strong thunderstorm over
Mineralwells, or near Parkersburg, moving northeast at 50 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Parkersburg, Mineralwells, Freeport, Walker, Davisville, Greencastle,
and Rockport.
This includes the following highways...
Interstate 77 in West Virginia between mile markers 162 and 174.
Route 50 in West Virginia between mile markers 12 and 17.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3904 8152 3917 8166 3927 8143 3914 8122
TIME...MOT...LOC 0502Z 237DEG 43KT 3918 8148
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
01The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 19, 7:39 PM EST | Special Weather Statement | RLX | Doddridge | 51 min |
| Feb 19, 11:11 PM EST | Special Weather Statement | RLX | Wood | 19 min |
| Feb 19, 11:25 PM EST | Severe Thunderstorm Warning | RLX | Jackson, Mason, Wirt, Wood | 35 min |
| Feb 19, 11:33 PM EST | Severe Thunderstorm Warning | RLX | Pleasants, Ritchie, Wirt, Wood | 27 min |
| Feb 19, 11:58 PM EST | Severe Thunderstorm Warning | RLX | Doddridge, Pleasants, Ritchie, Tyler, Wood | 32 min |
| Feb 20, 12:02 AM EST | Special Weather Statement | RLX | Wood | 13 min |
| Feb 20, 12:05 AM EST | Severe Thunderstorm Warning | RLX | Jackson, Mason, Putnam, Roane, Wirt | 25 min |
| Feb 20, 12:14 AM EST | Severe Thunderstorm Warning | RLX | Jackson, Mason | 31 min |
| Feb 20, 12:27 AM EST | Special Weather Statement | RLX | Pleasants, Tyler | 18 min |
| Feb 20, 12:34 AM EST | Severe Thunderstorm Warning | RLX | Calhoun, Gilmer, Jackson, Ritchie, Roane, Wirt | 26 min |
| Feb 20, 12:38 AM EST | Special Weather Statement | RLX | Pleasants, Tyler | 22 min |
| Feb 20, 12:41 AM EST | Severe Thunderstorm Warning | RLX | Jackson, Wirt, Wood | 19 min |
| Feb 20, 12:46 AM EST | Tornado Warning | RLX | Jackson, Roane, Wirt | 14 min |
| Feb 20, 12:59 AM EST | Severe Thunderstorm Warning | RLX | Calhoun, Doddridge, Gilmer, Ritchie | 31 min |
| Feb 20, 1:00 AM EST | Tornado Warning | RLX | Calhoun, Jackson, Roane, Wirt | 15 min |
| Feb 20, 1:13 AM EST | Severe Thunderstorm Warning | RLX | Calhoun, Gilmer, Roane, Wirt | 17 min |
| Feb 20, 1:22 AM EST | Severe Thunderstorm Warning | RLX | Doddridge, Gilmer, Harrison, Lewis, Upshur | 23 min |
| Feb 20, 1:27 AM EST | Special Weather Statement | RLX | Gilmer | 18 min |
| Feb 20, 1:45 AM EST | Special Weather Statement | RLX | Harrison | 15 min |
| Feb 20, 1:49 AM EST | Special Weather Statement | RLX | Ritchie | 26 min |
| Feb 20, 1:53 AM EST | Special Weather Statement | RLX | Wayne | 37 min |
| Feb 20, 1:56 AM EST | Special Weather Statement | RLX | Harrison | 19 min |
| Feb 20, 2:03 AM EST | Special Weather Statement | RLX | Doddridge | 27 min |
| Feb 20, 2:15 AM EST | Special Weather Statement | RLX | Ritchie | 30 min |
| Feb 20, 2:16 AM EST | Special Weather Statement | RLX | Barbour, Taylor | 29 min |
| Feb 20, 2:21 AM EST | Severe Thunderstorm Warning | RLX | Logan, Mingo | 24 min |
| Feb 20, 2:44 AM EST | Severe Thunderstorm Warning | RLX | Boone, Logan, Mingo | 32 min |
| Feb 20, 2:47 AM EST | Special Weather Statement | RLX | Lincoln | 43 min |
| Feb 20, 3:14 AM EST | Severe Thunderstorm Warning | RLX | Boone, Fayette, Kanawha, Raleigh | 46 min |
| Feb 20, 3:20 AM EST | Special Weather Statement | RLX | Boone, Logan | 25 min |
| Feb 20, 3:27 AM EST | Severe Thunderstorm Warning | RLX | Logan, Mingo | 20 min |
| Feb 20, 3:42 AM EST | Severe Thunderstorm Warning | RLX | Boone, Logan, Mingo, Raleigh, Wyoming | 33 min |
| Feb 20, 3:54 AM EST | Special Weather Statement | RLX | Nicholas | 36 min |
| Feb 20, 3:59 AM EST | Special Weather Statement | RLX | Fayette | 31 min |
| Feb 20, 4:15 AM EST | Special Weather Statement | RLX | Raleigh | 30 min |
| Feb 20, 4:18 AM EST | Special Weather Statement | RLX | Mingo | 27 min |
| Feb 20, 4:25 AM EST | Severe Thunderstorm Warning | RLX | Boone, Logan, Mingo, Raleigh, Wyoming | 35 min |
| Feb 20, 4:58 AM EST | Severe Thunderstorm Warning | RLX | Raleigh, Wyoming | 32 min |
| Feb 20, 5:32 AM EST | Flash Flood Warning | RLX | Boone, Fayette, Kanawha, Lincoln, Logan, Mingo and 2 more | 3 hr |
| Feb 20, 8:29 AM EST | Areal Flood Warning | RLX | Boone, Lincoln, Logan, Mingo, Raleigh, Wayne | 8 hr |
| Feb 20, 11:26 AM EST | Winter Storm Watch | RLX | Barbour, Boone, Braxton, Calhoun, Clay, Fayette and 14 more | 25 hr |
| Feb 20, 12:37 PM EST | Areal Flood Warning | RLX | Randolph | 11 hr |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2026Every severe thunderstorm warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.